# SDR GLBA20030529

- Difficulty date: January 10, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 30,023 hours, 34,184 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss
- Condition: Failed
- Location: Emergecny System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST EMERGENCY DC BUSS IN FLIGHT,   REPLACED THE CB0348 WITH SERVICABLE IAW EMB120MM CH24-34. OPS CK GOOD
